The natural radial element method
Article first published online: 3 JAN 2013
Copyright © 2013 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 93, Issue 12, pages 1286–1313, 23 March 2013
How to Cite
Belinha, J., Dinis, L.M.J.S. and Natal Jorge, R.M. (2013), The natural radial element method. Int. J. Numer. Meth. Engng., 93: 1286–1313. doi: 10.1002/nme.4427
- Issue published online: 25 FEB 2013
- Article first published online: 3 JAN 2013
- Manuscript Accepted: 11 SEP 2012
- Manuscript Revised: 18 JUL 2012
- Manuscript Received: 18 FEB 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!